# SDR UALA2013070104583

- Difficulty date: July 1, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,261 hours, 13,845 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 384
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "LT ENG PRV"  CREW PERFORMED FLIGHT MAN PROCEDURE FOR LT PRV. WITH LT BLEED SELECTED OFF.  THE LT BLEED MANIFOLD SHOWED 10 PSI & LT PACK DID NOT GIVE OFF LIGHT.  SUSPECT PRSOV NOT FULLY CLOSED IN ADDITION TO PRV FAULT.  REPLACED PRV REF AMM.  RAN ENGINES, OPS CHECKED NORMAL.
